Table of Contents Author Guidelines Submit a Manuscript
International Journal of Dentistry
Volume 2012 (2012), Article ID 479850, 10 pages
Review Article

Gastroesophageal Reflux Disease and Tooth Erosion

School of Dentistry, Faculty of Health Sciences, The University of Adelaide, North Terrace, Adelaide, SA 5005, Australia

Received 25 May 2011; Revised 12 September 2011; Accepted 14 September 2011

Academic Editor: Ann-Katrin Johansson

Copyright © 2012 Sarbin Ranjitkar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sarbin Ranjitkar, John A. Kaidonis, and Roger J. Smales, “Gastroesophageal Reflux Disease and Tooth Erosion,” International Journal of Dentistry, vol. 2012, Article ID 479850, 10 pages, 2012. doi:10.1155/2012/479850